ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Extended kac-akhiezer formulae and the fredholm determinant of finite section hilbert-schmidt kernels

Raman, SG and Rao, RV (1994) Extended kac-akhiezer formulae and the fredholm determinant of finite section hilbert-schmidt kernels. In: Proceedings of the indian academy of sciences -mathematical sciences, 104 (3). pp. 581-591.

[img]
Preview
PDF
extended.pdf - Published Version

Download (411Kb)
Official URL: http://www.springerlink.com/content/p4771pj13n3767...

Abstract

This paper deals with some results (known as Kac-Akhiezer formulae) on generalized Fredholm determinants for Hilbert-Schmidt operators on L2-spaces, available in the literature for convolution kernels on intervals. The Kac-Akhiezer formulae have been obtained for kernels which are not necessarily of convolution nature and for domains in R(n).

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian academy of sciences.
Keywords: Hilbert-schmidt integral operator;fredholm determinant; kac-akhiezer formula.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 13 Apr 2011 05:50
Last Modified: 13 Apr 2011 05:50
URI: http://eprints.iisc.ernet.in/id/eprint/36465

Actions (login required)

View Item View Item